# SDR DALA2017042503380

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 72,387 hours, 54,272 cycles
- Engine: Pwa JT8D219
- Engine time: 49,127 hours, 36,436 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ANTI-ICE VALVE RIGHT ENGINE LEFT CIRCUIT BREAKER FOUND TRIPPED ON ARRIVAL TO AIRCRAFT. WHEN RESET, CIRCUIT BREAKER SPARKED AND SMOKE CAME OUT. RT ENG LEFT ANTIICE VALVE LOCKED OPEN AND CONNECTER REMOVED AND STOWED.  THE CIRCUIT BREAKER REMAINS IN.  REMOVED FWD F/A PANEL. GVI PERFORMED NO DEFECTS NOTED.  R & R THE RT ENGINE LT ANTI ICE VALVE IAW AMM 75-10.  R & R THE CIRCUIT BREAKER B1-54 IAW 20-00-00. OPS CHECKED OPERATION OF VALVE SEVERAL TIMES , NO CIRCUIT BREAKERS TRIPPED. VALVE OPERATES NORMAL. ACFT OK FOR SERVICE.
